# SDR SWAA073369

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 68,371 hours, 56,247 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 30,526 hours, 27,672 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE7482
- Part serial: 858645
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION.  NR 2 ENGINE EXPERIENCED COMPRESSOR STALLS AND EXCESSIVE VIBRATION.  SHUTDOWN NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
